Alcet (10 mg) (Acron Pharma) [Cetirizine]

Drug brand Alcet (10 mg) (Acron Pharma) is being manufactured and marketed by Acron Pharmaceuticals. The main active ingredient or salt in this drug is Cetirizine. This drug comes in the form of Tablet. The general packing available for this medicine consists of 10 Tablet and is priced at Rs 11.00 (arround $0.1705 US Dollar)
Generic :Cetirizine
Pharma Company :Acron Pharmaceuticals
Brand Label :Alcet (10 mg) (Acron Pharma)
Preparation Type :Tablet
Single Dose :1 Tablet
Composition :Cetirizine-10 mg
Pack Size/Qty/Vol :10 Tablet
Price Unit :Rs 1.1
Price Pack :Rs 11.00 INR (arround $0.1705 US Dollar)

Drug details for Alcet (10 mg) (Acron Pharma)

Usage: Why is this medication prescribed?

The main active ingredient or salt in Alcet (10 mg) (Acron Pharma) is Cetirizine.

Cetirizine is used to temporarily relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and allergy to other substances (such as dust mites, animal dander, cockroaches, and molds). These symptoms include sneezing; runny nose; itchy, red, watery eyes; and itchy nose or throat. Cetirizine is also used to treat itching and redness caused by hives. However, cetirizine does not prevent hives or other allergic skin reactions. Cetirizine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.

Cetirizine is also available in combination with pseudoephedrine (Sudafed, others). This monograph only includes information about the use of cetirizine alone. If you are taking the cetirizine and pseudoephedrine combination product, read the information on the package label or ask your doctor or pharmacist for more information.


Alcet (10 mg) (Acron Pharma) - Cetirizine - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Alcet (10 mg) (Acron Pharma) - Cetirizine..

Generic Drug Substitutes for : Alcet (10 mg) (Acron Pharma)

There are 349 brands listed here as Generic Substitutes for Alcet (10 mg) (Acron Pharma), which have same salt or similar Generic composition (i.e. Cetirizine-10 mg).
Please note that one can request a doctor or pharmacist to substitute a generic version of the prescribed drug brand, if any. So far as quality and performance of generic version is concerned, mostly, Generics with the same active ingredient (here i.e. Cetirizine-10 mg), are just as appropriate and effective for patient treatment as otherwise, the prescribed branded one

BrandPrice (Rs.)BrandPrice (Rs.)
A Cet (10 mg) 19.80Acet (10 mg) 90.00
Acit (10 mg) 675.00Affycet (10 mg) 20.50
Aglocet (10 mg) 20.00Agrocet (10 mg) 20.80
Aiday (10 mg) 18.50Alcare (10 mg) 20.00
Alce (10 mg) 20.00Alcet (10 mg) 26.70
Alcet (10 mg) (Jocund India) 25.00Alcet (10 mg) (Pharmatech) 18.00
Alcet (Suzikem Drugs) (10 mg) 29.00Alday (10 mg) 18.50
Alday tab (10 mg) 10.00Alego (10 mg) 36.00
Alerbloc (10 mg) 20.00Alergid (10 mg) 20.70
Alergo (10 mg) 20.00Alerid (10 mg) 20.16
Alertac (10 mg) 10.00Alervin (10 mg) 13.60
Alerzo (10 mg) 28.26Algine (10 mg) 17.00
Alid (10 mg) 20.70Allercet (10 mg) 39.00
Allerhin (10 mg) 14.00Allerzine (10 mg) 19.89
Allicet (10 mg) 18.00Alquit (10 mg) 297.00
Alvin (10 mg) 4.00Analar (10 mg) 10.40
Ancet (10 mg) 23.00Antized (10 mg) 10.00
Anzin (10 mg) 29.00Arizine (10 mg) 200.00
Arzyt (10 mg) 15.00Atcet (10 mg) 9.90
Atcet MD (10 mg) 16.90Atozine (10 mg) 10.00
Avcet (10 mg) 20.00Avil NU 19.00
Avizin (10 mg) 26.90AZ (10 mg) 90.00
Bancet (10 mg) 25.00Bealert (10 mg) 12.00
Bio act (10 mg) 14.00Biozin (10 mg) 20.00
C Day (10 mg) 10.00C Tec (10 mg) 14.50
Ce-10 (10 mg) 20.00Cefid (10 mg) 15.00
Ceriz (10 mg) 21.00Certen (10 mg) 16.05
Certiwon (10 mg) 18.50Cet (10 mg) 21.70
CET (10 mg) (libra) 25.00Cet-HL (10 mg) 22.00
Cet-Max (10 mg) 15.00Cet-Q (10 mg) 13.00
Cet-Z (10 mg) 12.00Cetag (10 mg) 10.82
Cetall (10 mg) 20.00Cetariv (10 mg) 36.70
Cetaz (10 mg) 20.00Cetchem (10 mg) 15.00
Cetcip (10 mg) 27.50Cetcip-SG (10 mg) 30.00
Ceten (10 mg) 20.00Ceter-DT (10 mg) 200.00
Ceterezol (10 mg) 18.00Cetgel (10 mg) 24.25
Ceti (10 mg) 250.00Ceticad (10 mg) 26.00
Cetikin (10 mg) 250.00Cetiminic (10 mg) 8.00
Cetin (10 mg) 27.50Cetine-DT (10 mg) 14.00
Cetiriz (10 mg) 34.00Cetirizine (10 mg) 35.00
Cetirizine 10 mg (Jan Aushadhi) 2.50Cetirizine Tab 29.00
Cetirizine-Di Hcl (10 mg) 100.00Cetiz (10 mg) 15.00
Cetiz (10 mg) (safe) 10.00Cetiz (10 mg) (vega pharma) 26.00
Cetlar (10 mg) 27.00Cetlong (10 mg) 60.00
Cetmac (10 mg) 15.00Cetmax (10 mg) 35.00
Cetmor 20.00Cetnac (10 mg) 109.00
Cetnaz (10 mg) 15.00Cetnet (10 mg) 27.50
Cetnid 22.00Cetoday (10 mg) 24.00
Ceton (10 mg) 20.00Cetos (10 mg) 9.90
Cetoz (10 mg) 24.00Cetra (10 mg) 19.50
Cetracare MD (10 mg) 37.50Cetract (10 mg) 20.00
Cetram (10 mg) 15.00Cetramac (10 mg) 15.00
Cetree (10 mg) 23.50Cetrezol (10 mg) 19.10
Cetri (10 mg) 10.00Cetricent-DT (10 mg) 15.00
Cetrich (10 mg) 400.00Cetricon (10 mg) 13.00
Cetrid (10 mg) 19.80Cetrid OD (10 mg) 18.00
Cetridoc (10 mg) 19.75Cetriken (10 mg) 18.50
Cetril (10 mg) 10.80Cetril-DT (10 mg) 210.00
Cetrila (10 mg) 15.00Cetrilin (10 mg) 38.00
Cetrimin (10 mg) 15.00Cetrimol (10 mg) 16.00
Cetrina-MD (10 mg) 16.90Cetrine (10 mg) 27.36
Cetrino (10 mg) 19.00Cetrisan (10 mg) 30.00
Cetrish (10 mg) 17.00Cetrison (10 mg) 13.00
Cetrisyn (10 mg) 12.00Cetritab (10 mg) 26.90
Cetritop (10 mg) 22.50Cetriwal (10 mg) 15.00
Cetriwin (10 mg) 10.00Cetriwin (10 mg) (Wings) 27.00
Cetriz (10 mg) 34.00Cetrizet (10 mg) 39.00
Cetrizine (10 mg) 25.20Cetrizine (10 mg) (Low Cost) 6.00
Cetroffin (10 mg) 24.91Cetrose (10 mg) 17.00
Cetscal (10 mg) 19.00Cettop (10 mg) 9.50
Cetup (10 mg) (UPS Healthcare) 13.00Ceture-DT (10 mg) 10.00
Cetven DT (10 mg) 20.00Cetvil (10 mg) 25.00
Cetzen (10 mg) 99.00Cetzid-DT (10 mg) 15.00
Cetzikan (10 mg) 11.00Cetzine (10 mg) 20.16
Cetzy (10 mg) 16.00Cez (10 mg) 12.50
Cezen (10 mg) 13.75Cezine 19.00
Cezine (30 ml) 12.90Cezor (10 mg) 12.00
Cistin (10 mg) 24.15Citerid (10 mg) 25.00
CITI (10 mg) 25.00Citiz (10 mg) 17.00
Citizen DT (10 mg) 100.00Citol (60 ml) 22.00
Citol DT (10 mg) 32.00Citraclor (10 mg) 390.00
Citrazan (10 mg) 57.00Citri A (10 mg) 28.00
Citrimin (10 mg) 12.50Citriz (10 mg) 160.00
Citrizine (10 mg) 25.00Cizeb (10 mg) 12.00
Claritec (10 mg) 12.82Cope (10 mg) 15.00
Coszin (10 mg) 24.00Crab (10 mg) 24.00
CT (10 mg) 17.00CTZ (10 mg) 16.00
Cypzine (10 mg) 15.00CZ 3 (10 mg) 20.00
CZN (10 mg) 18.00D Cet (10 mg) 18.50
Daily (10 mg) 12.00Dio 1 (10 mg) 6.00
Dofcet (10 mg) 20.00Doriz (10 mg) 12.00
E Cet MD (10 mg) 15.00Ecitra (10 mg) 9.00
Ekon DT (10 mg) 27.50Elart (10 mg) 200.00
Elcet (10 mg) 15.00Elgnil (10 mg) 25.00
Eltrazin (10 mg) 11.00Eltrizin (10 mg) 220.00
Embargo (10 mg) 120.00Encet (10 mg) 15.00
Enocet (10 mg) 32.00Etric DT (10 mg) 25.00
Etrizin (10 mg) 210.00Excet (10 mg) 32.00
Excet (60 ml) 22.00Eze DT (10 mg) 12.50
Fastcet (10 mg) 15.00Fazine DT (10 mg) 27.50
Flomicet (10 mg) 10.00Floramin (10 mg) 12.00
Fomicet (10 mg) 9.99Formicet (10 mg) 23.00
Fulday (10 mg) 14.00Grecet (10 mg) 19.00
GRS Cet (10 mg) 148.50Hicet (10 mg) 29.50
Hicet DT (10 mg) (Flora) 22.50Hisdin CT (10 mg) 9.00
Hisnofil (10 mg) 26.50Hist OD (10 mg) 18.00
Histacet (10 mg) 12.00Histacid (10 mg) 23.24
Histanit (10 mg) 15.00Histanit (50 ml) 21.00
Histazin (10 mg) 27.00Hycet (10 mg) 16.80
Ifycet DT (10 mg) 25.00Illah (10 mg) 25.50
Inalam (10 mg) 18.00Incetin (10 mg) 19.40
Incez DT (10 mg) 20.00Incid L (10 mg) 19.00
Intazin (10 mg) 13.00Jecet (10 mg) 240.00
Jocet (10 mg) 21.13Jpee (10 mg) 16.00
Jyocet (10 mg) 15.00Kecet Tab (10 mg) 15.00
Kofcet DT (10 mg) 22.00L Cid (10 mg) 200.00
L R G (10 mg) 16.50Lancizin (10 mg) 26.90
Lecet (10 mg) 20.00Lergi (10 mg) 100.00
Lexicet (10 mg) 27.00Lifcet (10 mg) 30.00
LV 10 65.00M Cet (10 mg) 15.00
M Cit DT (10 mg) 20.00Mcet (10 mg) 200.00
Metriz (10 mg) 10.00Morazin (10 mg) 625.00
Myzin (10 mg) 25.00N Zin (10 mg) 26.00
Nacet (10 mg) 250.00Nbcet (10 mg) 540.00
Neusonil (10 mg) 26.00No Aller (10 mg) 400.00
Noalzy (10 mg) 700.00Ocet (10 mg) 17.00
Ocitiriz (10 mg) 12.00Odacet (10 mg) 12.00
Odiday DT (10 mg) 120.00Okacet (10 mg) 28.80
Okacet 10 28.80Olcet (10 mg) 16.00
Olcit (10 mg) 23.00Oncet (10 mg) 10.00
Oneday (10 mg) 12.00Opticet (10 mg) 19.50
Oshzin (10 mg) 20.00Pancet (10 mg) 10.00
Paracet DT (10 mg) 320.00Quzine (10 mg) 18.00
R Cet 55.00Racezine 25.00
Raincet DT (10 mg) 24.00Re Cet (10 mg) 1.00
Recet (10 mg) 25.00Rhinocet (10 mg) 12.00
Rhiset (10 mg) 20.80Rhizin (10 mg) 26.00
Rhizin DT (10 mg) 26.00Rhynal (10 mg) 15.60
Rincet MD (10 mg) 18.00Rinitrin (10 mg) (Inspira) 22.25
Rinitrin (10 mg) (Sigma) 10.00Riz (10 mg) 22.00
Saczine 10 29.80Sancet (10 mg) 10.00
Satrin (10 mg) 9.90Set (10 mg) 320.00
Setri (10 mg) 21.00Setrik (10 mg) 16.00
Setrisil (10 mg) 23.00Shtriz DT (10 mg) 125.00
Siacet (10 mg) 25.00Silpazine (10 mg) 27.00
Simozine DT (10 mg) 10.00Sit (10 mg) 18.00
Site (10 mg) 16.00Sizon (10 mg) 17.50
Sparcet (10 mg) 160.00Sparzin (10 mg) 13.00
Spazin (10 mg) 13.00Specet (10 mg) 17.00
Starzine (10 mg) 25.00Sucet (10 mg) 15.00
Suhit (10 mg) 15.00Supres (10 mg) 25.00
Suzicet (10 mg) 22.00Sycet (10 mg) 22.00
Sytra (10 mg) 20.95Tacet (10 mg) 20.00
Taurcet (10 mg) 13.90Tecol DT (10 mg) 15.00
Trilert (10 mg) 23.00Triz (10 mg) 33.00
Trizin (10 mg) 1.00Trizine (10 mg) (Apco Pharma) 420.00
Trizine (10 mg) (Uniroyal) 14.00Trucet (10 mg) 15.00
Tzine 10 26.00Unicet (10 mg) 10.00
Unicet (10 mg) (Bal Pharma) 24.00Urtizine (10 mg) 19.00
Utzy (10 mg) 16.00V Cet (10 mg) 10.00
Varcet MD (10 mg) 15.00Veecet DT (10 mg) 24.00
Vencet (10 mg) 31.20Vicet (10 mg) 240.00
Vincet (10 mg) 17.00Xero SED (10 mg) 11.00
Yewcet 19.00Z Cet (10 mg) 14.09
Zacet (10 mg) 10.00Zecet (10 mg) 10.00
Zectop (10 mg) 23.92Zene (10 mg) 359.00
Zetop (10 mg) 24.90Zicet (10 mg) (Zodley) 24.00
Zicet 10 (10 mg) 25.00Zimat (10 mg) 20.25
Zin (10 mg) 475.00Zin (10 mg) (Biosmith) 16.00
Zinten (10 mg) 10.00Zirlon (10 mg) 19.90
Zirtin (10 mg) 25.50Zotacet (10 mg) 16.90
Zotacet MD (10 mg) 16.90Zucet (10 mg) 19.00
Zycet (10 mg) 22.00Zyncet (10 mg) 38.00
Zyrtec (10 mg) 34.83Zyrtec (10 mg) (Adon Pharma) 31.81
Zyrtec DPS (10 ml) 30.48

Search Drug Brands alphabetically